# SDR AALA970832

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Casting
- Part number: AFA31851C
- Condition: Corroded
- Location: Bs 1781
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION AT LOWER INBOARD CORNER OF CASTING AND IN BARREL NUT BORE.  CASTING REPLACED PER SRM 51-01-00-05.  TST:  59,206.24 HOURS.  CYCLES:  20,343.  (X)
